# SDR AWXA200400943

- Difficulty date: August 22, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 12,611 hours, 4,681 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P-06 CHECK EMERGENCY LIGHT SYSTEM TEST THE SYSTEM OK LIGHT DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT OVER WING BATTERY PACKS AT EMERGENCY POWER SUPPLY UNITS 11WL AND 12WL, OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM WAS GOOD.
